# SDR 200800302

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N708BA
- Make and model: Boeing 747-SPB5
- Aircraft serial: 22484
- Aircraft time: 66,576 hours, 9,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING TO BODY, FROM STA 1860 TO STA 1790, FROM STRINGER 34R TO STRINGER 51R, SKIN HAS SCRIBE MARKS.  APPROX STA 1820., STRINGER 46R, .005 DEPTH.  BLENDED OUT SCRIBE LINES, MATERIAL LOSS IS .005, WITHIN LIMITS, ALODINED AND PRIMED AREA PER B747 SP SRM'S 53-31-00 PG 1,3,4, 51-10-02 PG 6-6 B AND BSOPM 20-44-04-PG 1-4
